Utah, 2011

Flash Flooding and Damaging Winds in Utah, July 7 to 11, 2011

July 7 to 11, 2011 · NWS SLC · 11 events in 6 counties and zones

The first major monsoon surge of the summer moved into Utah on the second week of July. This moist airmass produced several flash floods, including multiple floods in Capitol Reef National Park.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$55,000
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SLC wrote it up.

The first major monsoon surge of the summer moved into Utah on the second week of July. This moist airmass produced several flash floods, including multiple floods in Capitol Reef National Park. In northern Utah, where the lower levels of the atmosphere remained drier, some thunderstorms also produced severe wind gusts.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before the first event at Jul 7, 2:59 PM MST, 2 hours 36 minutes earlier.

Area forecast discussion, Jul 7, 2:59 PM MST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
359 PM MDT THU JUL 7 2011

.SYNOPSIS...HIGH PRESSURE ALOFT JUST EAST OF THE FOUR CORNERS
REGION WILL SHIFT EAST INTO THE PLAINS STATES THIS WEEKEND. THE
SOUTHWEST FLOW ALOFT THAT REPLACES THE HIGH PRESSURE WILL BRING A
GRADUAL DRYING TREND TO THE REGION BEGINNING EARLY NEXT WEEK.

&&

.DISCUSSION...HIGH PRESSURE REMAINS CENTERED NEAR THE FOUR CORNERS
REGION THIS AFTERNOON. AMPLE MOISTURE REMAINS ACROSS UTAH WITH
PRECIPITABLE WATER VALUES OF 0.8 INCHES OR GREATER ACROSS THE AREA.
THUNDERSTORMS HAVE DEVELOPED ACROSS A GOOD PORTION OF THE AREA TODAY
DUE TO INSTABILITY AND SOME FORCING ASSOCIATED WITH A WEAK
DISTURBANCE MOVING ACROSS NORTHERN UTAH. GIVEN THE AMOUNT OF
MOISTURE IN THE AIRMASS...SOME OF THESE THUNDERSTORMS ARE CAPABLE OF
PRODUCING LOCALLY HEAVY RAIN.

EXPECT THUNDERSTORMS TO CONTINUE LATE INTO THE NIGHT AHEAD OF
ANOTHER SHORTWAVE DISTURBANCE WHICH WILL BRUSH NORTHERN UTAH TONIGHT
AND FLATTEN THE RIDGE. CONVECTION SHOULD BE SUPPRESSED A BIT ACROSS
FAR NORTHERN UTAH TOMORROW BEHIND THE PASSING SHORTWAVE.
OTHERWISE...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED AGAIN ACROSS THE REMAINDER OF THE CWA.

THE RIDGE WILL GRADUALLY SHIFT EASTWARD OVER THE WEEKEND AND INTO
THE EARLY PART OF NEXT WEEK. THIS WILL BE DUE TO A TROUGH WHICH WILL
CARVE INTO THE WEST COAST. EXPECT A GRADUAL DRYING TREND FROM THE
WEST DURING THIS TIME. A MUCH DRIER AIRMASS SHOULD BE IN PLACE BY
MIDWEEK...WITH WARMER TEMPERATURES DUE TO INCREASING SOUTHWEST FLOW
AND DECREASE IN CLOUD COVER.

&&

.HYDROLOGY...FLOOD WARNINGS CONTINUE FOR THE LOGAN RIVER...SPRING
CREEK...LITTLE COTTONWOOD CREEK AND THE SOUTH SLOPES OF THE UINTA
MOUNTAINS.

CONCERN THE NEXT COUPLE OF DAYS WILL BE THE THREAT OF HEAVY
CONVECTIVE RAINFALL ON ALREADY SWOLLEN RIVERS OVER NRN UTAH.
CONVECTION WILL PICK UP OVER THE NORTH THIS EVENING AS A WEAK UPPER
LEVEL WEATHER DISTURBANCE MOVES EAST ACROSS THE REGION. THE
POTENTIAL FOR HEAVY RAINS WILL CONTINUE ACROSS NORTHEAST UTAH INTO
FRIDAY. ANY HEAVY RAIN THAT DOES FALL ON A GIVEN DRAINAGE COULD
PRODUCE A BRIEF PERIOD OF FLOODING...OR ENHANCE ANY FLOODING THAT
ALREADY EXISTS.

EXPECT AREA RIVERS TO CONTINUE TO RUN VERY HIGH WELL INTO NEXT
WEEK. A DOWNWARD TREND IN FLOWS WILL BECOME MORE EVIDENT NEXT WEEK
AS THE SNOW PACK CONTINUES TO MELT AWAY. IN ANY EVENT...RIVERS WILL
CONTINUE TO FLOW VERY FAST AND VERY COLD WELL THROUGH JULY. EXTREME
CAUTION IS URGED NEAR ANY NORTHERN UTAH WATERWAYS.

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED AT THE SLC TERMINAL THROUGH
THE REST OF THIS AFTERNOON AND THIS EVENING. THERE IS A 40 PERCENT
CHANCE OF A SHOWER CROSSING THE AIRFIELD BETWEEN 22Z AND AND 00Z AND
AGAIN LATER IN THE NIGHT AFTER 04-05Z...AND THERE IS A 20 PERCENT
CHANCE OF A THUNDERSTORM DURING THESE TIMES. THE MOST LIKELY IMPACT
FROM THE SHOWERS WOULD BE GUSTY OUTFLOW WINDS THAT WOULD LIKELY BLOW
FROM THE SOUTHWEST. IF THE SHOWERS DO NOT BRING A WIND SHIFT...THE
PREVAILING NORTHERLY WINDS ARE EXPECTED TO SHIFT TO THE SOUTHEAST
BETWEEN 03Z AND 05Z.

&&

.FIRE WEATHER...SHOWERS AND THUNDERSTORMS HAVE FORMED OVER THE
MAJORITY OF THE STATE. WITH A VERY MOIST AIRMASS IN PLACE...HEAVY
RAIN IS ASSOCIATED WITH THESE STORMS. CONVECTION IS EXPECTED TO
CONTINUE TO DEVELOP INTO THE EVENING HOURS AS A DISTURBANCE CROSSES
THE STATE. DEEP MOISTURE WILL RESULT IN THUNDERSTORM DEVELOPMENT
AGAIN TOMORROW AFTERNOON. MOISTURE WILL LINGER THROUGH THE
WEEKEND...AND EARLY INTO NEXT WEEK BEFORE DRIER AIR BEGINS TO MAKE
ITS WAY INTO THE STATE.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.
&&

CHENG/WILENSKY/HOSENFELD

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jul 7, 3:05 PM MST, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
405 PM MDT THU JUL 7 2011

UTZ001>016-019>021-517-518-WYZ021-081300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
405 PM MDT THU JUL 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TONIGHT

FLOWS ON RIVERS ACROSS THE NORTHERN AND CENTRAL OUTLOOK AREA WILL
REMAIN AT ELEVATED LEVELS TODAY...WITH A FEW OF THESE RIVERS
REMAINING NEAR OR ABOVE FLOOD STAGE.

IT IS IMPORTANT TO NOTE THAT FLOWS THROUGH MANY WATERWAYS REMAIN
COLD...SWIFT AND POWERFUL...EVEN THOSE THAT ARE BELOW FLOOD
STAGE. THIS COMBINATION IS DANGEROUS NOT JUST FOR CHILDREN...BUT
ADULTS AS WELL. HYPOTHERMIA CAN QUICKLY SET IN WHEN EXPOSED TO
WATER OF THESE TEMPERATURES...SIGNIFICANTLY LIMITING YOUR ABILITY
TO RESCUE YOURSELF.

THE ABUNDANT MOISTURE ACROSS THE GREAT BASIN WILL CONTINUE TO
RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS ACROSS MAINLY
CENTRAL AND SOUTHERN UTAH. THE POTENTIAL FOR LOCALLY HEAVY RAIN
WILL EXIST WITH SOME OF THE STRONGER SHOWERS AND STORMS THIS
AFTERNOON.

A WEAK WEATHER DISTURBANCE WILL ROLL EAST ACROSS NORTHERN AND
CENTRAL UTAH THIS EVENING. THIS FEATURE WILL GENERATE SCATTERED
SHOWERS AND THUNDERSTORMS ACROSS NORTHERN UTAH. LOCALLY HEAVY
RAINFALL COULD DEVELOP OUT OF THE STRONGER THUNDERSTORMS THIS
EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

RIVERS WILL CONTINUE A GRADUAL DOWNWARD TREND IN FLOWS OVER THE
NEXT SEVERAL DAYS. A FEW OF THE RIVERS ACROSS NORTHERN UTAH MAY
REMAIN NEAR OR SLIGHTLY ABOVE FLOOD STAGE THROUGH THE WEEKEND.
ALL RIVERS ACROSS NORTHERN UTAH WILL CONTINUE TO FLOW FAST AND
COLD THROUGH NEXT WEEK.

THE HIGH PRESSURE THAT HAS PARKED NEAR THE FOUR CORNERS THIS WEEK
WILL FINALLY SHIFT EAST INTO THE PLAINS STATES THIS WEEKEND.
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO EXIST ON
SATURDAY...THEN A GRADUALLY DRYING TREND WILL BEGIN LATE SUNDAY.
SIGNIFICANTLY DRIER AIR WILL MOVE INTO THE REGION BY MIDWEEK.
TEMPERATURES WILL CLIMB EARLY IN THE WEEK...WITH MOST LOCATIONS
EXPERIENCING TEMPERATURES AT OR ABOVE NORMAL HEADING INTO MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

In the hours before

Special weather statement, Jul 7, 1:10 PM MST, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
210 PM MDT THU JUL 7 2011

UTZ004-006-008-010-072045-
SOUTHERN WASATCH FRONT UT-WASATCH MOUNTAIN VALLEYS UT-WASATCH
MOUNTAINS SOUTH OF I-80 UT-WASATCH PLATEAU/BOOK CLIFFS UT-
210 PM MDT THU JUL 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASATCH...EXTREME
SOUTHWESTERN SUMMIT...EXTREME EASTERN SALT LAKE AND NORTHERN UTAH
COUNTIES UNTIL 245 PM MDT...

AT 206 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR AMERICAN FORK...OR 10 MILES NORTHWEST OF
PROVO...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   PLEASANT GROVE... MT TIMPANOGOS... LINDON... CEDAR HILLS AND
   ALPINE...
   SUNDANCE...
   DEER CREEK STATE PARK...
   MIDWAY... CHARLESTON AND  HEBER CITY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4063 11150 4045 11133 4023 11180 4038 11193
TIME...MOT...LOC 2010Z 235DEG 25KT 4036 11176

KRUSE
Special weather statement, Jul 7, 3:12 PM MST, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
412 PM MDT THU JUL 7 2011

UTZ003-005-072315-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-SALT LAKE AND TOOELE VALLEYS
UT-
412 PM MDT THU JUL 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOOELE COUNTY UNTIL 515
PM MDT...

AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF DUGWAY...MOVING NORTHEAST
AT 15 MPH.

WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
   DUGWAY...

A WIND GUST TO 55 MPH WAS OBSERVED WITH THIS STORM AS IT MOVED
ACROSS PORTIONS OF SOUTHERN TOOELE COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4012 11321 4051 11289 4017 11240 3990 11281
      3991 11286
TIME...MOT...LOC 2212Z 219DEG 13KT 4008 11294

KRUSE
Special weather statement, Jul 7, 5:20 PM MST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
620 PM MDT THU JUL 7 2011

UTZ006-009-010-080100-
WASATCH MOUNTAIN VALLEYS UT-WASATCH PLATEAU/BOOK CLIFFS UT-WESTERN
UINTA MOUNTAINS UT-
620 PM MDT THU JUL 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WASATCH...SOUTHERN
SUMMIT AND NORTHWESTERN DUCHESNE COUNTIES UNTIL 700 PM MDT...

AT 619 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTHEAST OF FRANCIS...OR 13 MILES EAST
OF HEBER CITY...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
   WOODLAND AND FRANCIS...

A WIND GUST TO 45 MPH WAS REPORTED AT THE HEBER CITY AIRPORT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4082 11114 4058 11075 4030 11115 4046 11142
TIME...MOT...LOC 0020Z 214DEG 15KT 4045 11115

KRUSE
Special weather statement, Jul 7, 5:25 PM MST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
625 PM MDT THU JUL 7 2011

UTZ005-080130-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
625 PM MDT THU JUL 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BOX ELDER AND
WESTERN TOOELE COUNTIES UNTIL 730 PM MDT...

AT 623 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES EAST OF
MONTELLO TO IBAPAH...AND MOVING EAST AT 30 MPH.

WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
   LUCIN...
   BONNEVILLE SALT FLATS...
   KNOLLS...
   INTERSTATE 80 FROM THE UTAH NEVADA BORDER EAST TO NEAR CLIVE

A WIND GUST TO NEAR 50 MPH WAS JUST REPORTED AT WENDOVER AIRPORT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4134 11406 4140 11304 4004 11294 3995 11404
      4049 11407
TIME...MOT...LOC 0024Z 274DEG 25KT 4128 11396 4002 11396

KRUSE

The radar

The Salt Lake City radar (KMTX), 152 km away, was scanning. The volume nearest the first event began at 00:33 UTC.

Open the radar archive at this moment

Event by event

7 thunderstorm wind, 4 flash flood. Local standard time, as filed.

Thunderstorm Wind, Tooele

When
July 7, 5:35 PM MST to 6:15 PM MST
Where
Tooele County, 10.24 mi NE of Gold Hill to 0.87 mi NE of Barro
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
40.280, -113.700

A few different sensors just east of Wendover recorded strong wind gusts, including 64 mph at the UDOT I-80 at Milepost 29 sensor, 60 mph at the West Salt Flats sensor, and 59 mph at the North Salt Flats sensor.

Flash Flood, Kane

When
July 8, 2:00 PM MST to 4:00 PM MST
Where
Kane County, 2.24 mi ESE of Glen Canyon to 2.39 mi ESE of Glen Canyon
Cause
Heavy Rain
Reported by
County Official
Coordinates
37.072, -111.631

A fast moving thunderstorm just north of Big Water created a large flash flood in the Wahweep drainage. This flood stranded two people for some time.

Thunderstorm Wind, Tooele

When
July 9, 3:00 PM MST
Where
Tooele County, 10.24 mi NE of Gold Hill
Measured
53 kt (61 mph) measured gust
Reported by
Mesonet
Coordinates
40.280, -113.700

The West Salt Flats sensor in the Dugway Proving Ground mesonet recorded a maximum wind gust of 61 mph.

Thunderstorm Wind, Tooele

When
July 9, 3:40 PM MST
Where
Tooele County, 14.16 mi NW of (Dpg)michael Aaf Dug
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
40.350, -113.080

The Wig Mountain sensor in the Dugway Proving Ground mesonet recorded a wind gust of 58 mph.

Thunderstorm Wind, Tooele

When
July 9, 4:25 PM MST to 4:30 PM MST
Where
Tooele County, 14.78 mi NNE of Knolls
Measured
51 kt (59 mph) measured gust
Reported by
Mesonet
Coordinates
40.910, -113.150

The Diddle Knoll sensor in the Dugway Proving Ground mesonet recorded a maximum wind gust of 59 mph.

Thunderstorm Wind, Box Elder

When
July 9, 4:30 PM MST
Where
Box Elder County, 13.35 mi ESE of Kelton
Measured
51 kt (59 mph) measured gust
Reported by
Mesonet
Coordinates
41.700, -112.850

The Locomotive Springs sensor recorded a maximum wind gust of 59 mph.

Thunderstorm Wind, Cache

When
July 9, 5:40 PM MST
Where
Cache County, 0.51 mi W of Richmond
Measured
52 kt (60 mph) estimated gust
Property damage
$55,000
Reported by
Trained Spotter
Coordinates
41.920, -111.810

A large barn was knocked down in Richmond and several trees were reported down across the area.

Flash Flood, Wayne

When
July 10, 3:05 PM MST to 5:05 PM MST
Where
Wayne County, 7.21 mi SW of Notom to 0.45 mi SW of Notom
Cause
Heavy Rain
Reported by
Park/Forest Service
Coordinates
38.153, -111.210

Park rangers in Capitol Reef National Park reported flash flooding along Sulphur Creek.

Thunderstorm Wind, Box Elder

When
July 10, 6:10 PM MST to 6:40 PM MST
Where
Box Elder County, 2.92 mi SE of Wheelon Station
Measured
66 kt (76 mph) measured gust
Reported by
Mesonet
Coordinates
41.800, -112.010

The SR-30 sensor recorded strong wind gusts for half an hour, with a maximum gust of 76 mph.

Flash Flood, Wayne

When
July 11, 12:25 PM MST to 2:25 PM MST
Where
Wayne County, 7.32 mi SW of Notom to 1.87 mi S of Notom
Cause
Heavy Rain
Reported by
Park/Forest Service
Coordinates
38.153, -111.213

Widespread flash flooding occurred in Capitol Reef National Park. Water crossed the Scenic Drive in multiple locations from the visitors center to the Slickrock Divide, forcing rangers to close the road. In addition, flash flooding was reported in Sulphur Creek.

Flash Flood, Washington

When
July 11, 8:10 PM MST to 10:10 PM MST
Where
Washington County, 5.21 mi NNE of Zion Lodge to 3.77 mi NNE of Zion Lodge
Cause
Heavy Rain
Reported by
Park/Forest Service
Coordinates
37.313, -112.898

Flash flooding in Zion National Park stranded visitors along the North Fork of the Virgin River, specifically in the Orderville Canyon area.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Utah in 2011Every state in 2011This day in weather historyWarnings in Utah, July 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 334473, 338275, 334499, 334501, 334503, 334505, 334467, 338280, 334466, 338299, 338287.